Admin

Our Daily Schedule

Welcome to Saint Mary! Our school follows the below daily schedule:

 8:45 a.m.  Classes Begin  
 8:45 - 10:45 a.m.  Learning Block #1 (120 min)
 10:45 -11:30 a.m.  Nutrition/Recess Break #1  (45 min)
 11:30 a.m. - 1:10 p.m.  Learning Block #2 (100 min)
 1:10 - 1:55 p.m.  Nutrition/Recess Break #2 (45 min)
 1:55 – 3:15 p.m.  Learning Block #3 (80 min)
 3:15 p.m.    Dismissal (*Note later time)